# SDR HNAA0800072

- Difficulty date: November 28, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 42,132 hours, 47,017 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 85321086
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAVATORY SERVICE PANEL.  REPLACED LAVATORY SERVICE PANEL.
